# SDR CALA2024031400721

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-81 A3NB-53-3-6356 AFT CABIN FLOOR SHEAR PLATE HAS CORROSION L OC. BET FR 69-FR 70, Y-1210. W/C:78399 REMOVED AND INSTALLED NEW FLOOR SHEAR PLATE FR 69-FR70 Y-1210. P /N 5347112420200 B/N 0004138699 IAW SRM 51-42-11.
